# SDR F3LA200400011

- Difficulty date: February 12, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N920FR
- Make and model: Airbus A319-111
- Aircraft serial: 1997
- Aircraft time: 2,202 hours, 1,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

AFTER LANDING, FLIGHT CREW REPORTED SMOKE FILLED COCKPIT AND CABIN.  ECAM STATED AFT CARGO FIRE.  FOLLOWED ECAM PROCEDURES AND FIRED AGENT BOTTLE.  SMOKE STARTED TO DISSIPATE AFTER FIRING AGENT BOTTLE.  REPLACED FIRE BOTTLE DUE TO DISCHARGE IAW AMM 26-23-41-400-005.  REMOVED 4 SMOKE DETECTOR UNITS IN AFT CARGO COMPARTMENT IAW AMM 26-16-15-000-001.  INSTALLED 4 SMOKE DETECTOR UNITS IN AFT CARGO COMPARTMENT IAW AMM 26-16-15-400-001.  PERFORMED OPERATIONAL CHECK ON AFT CARGO SMOKE DETECTION SYSTEM IAW AMM 26-16-00-710-001 AND CHECKED OK.
